Volume 19, Issue 1, December 1967

ISSN: 0021-7670 (Print) 1565-8538 (Online)

In this issue (21 articles)

previous disabled Page of 2
  1. No Access

    BriefCommunication

    A characterization of maximal ideals

    Andrew M. Gleason Pages 171-172
  2. No Access

    OriginalPaper

    An extremal length on a torus

    Linda Keen Pages 203-206
  3. No Access

    OriginalPaper

    Some remarks on cluster sets

    Kiyoshi Noshiro Pages 283-294
  4. No Access

    OriginalPaper

    Nearly spherical surfaces

    A. V. Pogorelov Pages 313-321
previous disabled Page of 2